# SDR AALA20090402TUL06

- Difficulty date: March 31, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- Aircraft time: 69,785 hours, 36,921 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CRACKED AT CANTED FRAME 1418, BETWEEN LONGERON 1R-2R.  REPAIRED SHEAR TIE PER EA MD80-53-005875.
